U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Could you take benedryl with klonopin and seroquel (quetiapine)?

1 doctor answer1 doctor weighed in
Dr. Hindi Mermelstein
A Verified Doctoranswered
A US doctor answeredLearn more
Caution -sedation: The more medications the greater the concern about drug-drug interactions :how your body "treats" the medicine;how one drug affects the effectiveness of another; &additive side effects.For example, Seroquel,Klonopin & Benadryl (diphenhydramine) can each be sedating & all three together may be too much. Tell your doctor all the medications &supplements you take so you can work together to for relief & safety

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.